| Model Number |
1588210105 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a blurry image during a procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
Alleged failure: sticky cord/ image ranged from obstructive to blurry.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: camera head conforms to specifications.The most provable root causes could be the coupler s/n (b)(6) sent along with the camera head.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that there was a blurry image during a procedure.